Contact: +91-9711224068
International Journal of Fauna and Biological Studies

FAUNA

  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

Impact Factor: RJIF 5.53

e-ISSN : 2347-2677, p-ISSN : 2394-0522

NAAS Rating: 4.00

International Journal of Fauna and Biological Studies

2016, Vol. 3 Issue 3, Part C
Taxonomic note on two species of genus Junonia (Nymphalidae: Lepidoptera)
Author(s): Bhojoo Mal, Nasreen Memon, Shakeel Ahmed Memon, Mansoor Ali Shah, Nadir Ali Shah and Juma Khan Turk
Abstract: The species of the genus Junonia (Hubner, 1816) belonging to the family Nymphalidae (Order: Lepidoptera). They are median sized and multicolored butterflies, distributed throughout the world, wherever the flowering plants are available except Antarctic region. They have eyespots of different size and color in their hind wings, which help in the identification. The butterflies of the genus Junonia Hubner were collected from different regions of Hyderabad, Sindh, Pakistan during January 2015 to April 2015. The identification was done with the help of available Literature. Two species namely Junonia almana (Linnaeus, 1758) and Junonia hierta (Fabricius, 1798) were identified first time from Hyderabad, Sindh, Pakistan. These two species were identified on the basis of morphological features and internal genitalia. Key to the identified species of the genus Junonia Hubner has also given.
Pages: 181-184  |  886 Views  28 Downloads
How to cite this article:
Bhojoo Mal, Nasreen Memon, Shakeel Ahmed Memon, Mansoor Ali Shah, Nadir Ali Shah and Juma Khan Turk. Taxonomic note on two species of genus Junonia (Nymphalidae: Lepidoptera). International Journal of Fauna and Biological Studies. 2016; 3(3): 181-184.
Our other journals Mosquito Journal
Call for book chapter
Journals List Click Here Research Journals Research Journals
International Journal of Fauna and Biological Studies